Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

sir as u suggested i am taking aspagarus tablets from 1 month i ve not experienced anything..a i am getting every 2 days night fall and whenever i just think abt sex in dream or wen i talk with my girlfriend not about sex if i hear her voice my semen is coming out in a seconds and my sexual system is totally weak whenever night fall occurs my hairs ll lose their strength.. and i ve so much grey hairs on my beard and moustche is well…because of this problem m not marrying if i touch her also my semen ll come out.. my hairs lose their strenght..my penies nerves fully weak totally my sexual system is loose now.. my body is becoming very much weak… please suggest me to stop premature ejaculation and to stand my pennies for longer time with out leaking semen…my problem is premature ejaculation and gastric trouble.. i feel irritated no stamina in my penies.. it ll not stand properly… i end up within 10 seconds.. please help me and make me confident,, i beg u sir… please.. please..

sir as u suggested i am taking aspagarus tablets from 1 month i ve not experienced anything..a i am getting every 2 days night fall and whenever i just think abt sex in dream or wen i talk with my girlfriend not about sex if i hear her voice my semen is coming out in a seconds and my sexual system is totally weak whenever night fall occurs my hairs ll lose their strength.. and i ve so much grey hairs on my beard and moustche is well…because of this problem m not marrying if i touch her also my semen ll come out.. my hairs lose their strenght..my penies nerves fully weak totally my sexual system is loose now.. my body is becoming very much weak… please suggest me to stop premature ejaculation and to stand my pennies for longer time with out leaking semen…my problem is premature ejaculation and gastric trouble.. i feel irritated no stamina in my penies.. it ll not stand properly… i end up within 10 seconds.. please help me and make me confident,, i beg u sir… please.. please..


In: Sexual Problems, Posted 4 years ago

banner
By: Level Rating Level Rating5 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

As told by you in your previous question that your problem is nearly 8 years old so we will recommend to take products regularly as this will effect steadily on such chronic problem. also we recommend to take shilajit http://www.ayurvediccure.com/shilajit.htm and Bhringraja http://www.ayurvediccure.com/bhringraja.htm capsules for body to restore energy levels and for hair strength.

Continue with the product and avoid intercourse for few months so as to ensure certain relaxation to body to gather stamina and power that have been ruined by chronic problem.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

 

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner

Answer These Related Questions